Suggest treatment for menorrhagia and hypotension

default
Posted on Tue, 28 Feb 2017 in Pregnancy
Question: having my period day 3 day very heavy, im extremely shakey.. I do have anxiety disorder and am on lexapro 20mgs.. I haven't had a painful period like this one in a long time.. my anxiety is off the charts.. im on klonopin .5mgs 2x daily but the shakeyness is coming thru it.. im dizzy n faint feeling too.. is this shaking normal? it's an inside shaking.. I wanna go to the hospital because it's scaring me
doctor
Answered by Dr. Sameer Kumar 11 minutes later
Brief Answer:
menorrhagia and hypotension.

Detailed Answer:
Hello,
Thanks for the query to HCM,
If there has been excessive bleeding during menses since last 3 days then it is likely that you may be experiencing dizziness and weakness with lethargy attributed to possible decrease or lowering of blood pressure ( hypotension). If you feel as if you are going to faint then you should be visiting ER soon.
You shall be given antifibrinolytics like tranexamic acid to control your bleeding and also IV fluids to maintain blood pressure. It is always better to be in medical supervision in such situations rather than being on own to handle such situations.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sameer Kumar 6 minutes later
what is the shakiness from?
doctor
Answered by Dr. Sameer Kumar 58 minutes later
Brief Answer:
answered

Detailed Answer:
Hello,
It is likely to be due to hypotension due to excessive bleeding. I would suggest you should take 2 glasses of water now to decrease the shakiness as it would help counter the possible hypotension.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sameer Kumar

OB and GYN Specialist

Practicing since :2002

Answered : 1656 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Tranexamic acid

doctor1 MD

Is it ok have nutrifade supplement in combination with thiocell and brino ( tranexamic acid ) for a stubborn hyperpigmentation? As i have been...

doctor1 MD

day 6-7 of my period and it's very heavy. have had spotting since Sept 18. and am on fibrisol. I have a 2cm fibroid . What can I do to help me get...

doctor1 MD

i had a depo shot on 2nd august 2017........and have been bleeding/ flooding heavily since.... norethisterone 5mg did not work. to stop the...

doctor1 MD

I was put on a course of various tablets including tranexamic acid to stop bleeding in the throat, Since I ve stopped taking the tranexamic acid my...

doctor1 MD

have heavy bleeding since a mirena expelled after 9 months insertion, have had a scan and have fibroids, went to a specialist yesterday and...

doctor1 MD

My cousin had an abortion a month back.she was bleeding litle in evenings yet in her 4th week after d abortion.her scan was fyn n her gyn old her...

doctor1 MD

i had medical abortion on 4th sep i had mifepristone and on 6th sep i had 4 misoprpstol tablets for that i started bleeding on 8th sep and stoped...

Get personalised answers from verified doctor in minutes across 80+ specialties

170 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2